# SDR HEEA968008

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633105
- Condition: Leaks
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL FAILED ACCEPTANCE CHECK.  LEAKS.  TIME SINCE REPAIR 0:00.
